# SDR AALA201905129009

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 7,885 hours, 2,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY CYLINDER PRESSURE WAS BELOW LIMITS. MAINTENANCE SERVICED L2 DOOR EMERGENCY CYCLINDER TO PROPER PRESSURE PER AMM 52-10-00.
